# SDR 96UAL900769

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Panel
- Part number: 146N539110
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORRODED AFT CARGO FLOOR SIDE PANEL MEMBER, JUST INBOARD FO CARGO DOOR SILL, SRM 53-60-53 PG 8 NR 4.  REMOVED CORROSION AND REPAIRED PER SRM GUIDELINES, OPERATION CHECKS NORMAL.
